# SDR USAA001335

- Difficulty date: August 13, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 47,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND REAR SPAR CRACKED .75 INCH, STATION 164 FLAP HINGE INBOARD LOWER STUD HOLE RIGHT REAR SPAR.  INSTALLED TEMP REPAIR WITH REPEAT INSPECTIONS AT LOWER SPAR (REPUBLIC REPAIR) PER EA 2J06027-506, 55836.  (M)
